# SDR P2EA00404

- Difficulty date: November 12, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE RIGHT WING NR 2 FUEL TANK UPPER SURFACE STR 13 WBL 135.5 WITH CRACK INDICATION.  CONFIRMED CRACK AT THE RIGHT WING NR 2 FUEL TANK UPPER SURFACE STR 13 WBL 135.5 BY HFEC INSPECTION ON 11-18-00.  L = 1.250 INCHES.  W = 0.001 INCH.  REPAIRED THE RIGHT WING NR 2 FUEL TANK UPPER SURFACE STR 13 WBL 135.5 IAW COOPESA EL NR COO-3-51-670-00 DATED NOV 21, 2000 AND BOEING FAX NR COO-SJO-00-01244H, DATED NOV 20, 2000.  DOCUMENTED ON FAA FORM 8110-3, APPROVED AND SUBMITTED BY FAA DER F. ABADI, DESIGNATION NR DERY-635000-NM DATED NOV 21, 2000.  (X)
